# SDR ASAA9780252

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910151101
- Condition: Corroded
- Location: Bs 927-946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, CORROSION WAS FOUND ON CUSP MEMBRANE AT LONGERON 18L AND FS 930.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER IAW ASA EA 5310-01556.  TT:  29,023 HOURS.  TC:  17,222.  (X)
